# SDR DALA1103049855

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1136 LT PYLON BULKHEAD FWD SIDE UPPER END 2 FASTENERS HAVE NO EDGE DISTANCE.  TRIMMED OUT DAMAGED AREA .450 X .680 IAW E-88 NR 8134 IAW SRM 53-01, FIG 4.  FABRICATED & INSTALLED 1 EA DOUBLER AND 2 EA FILLERS IAW E88 NR 8134 IAW SRM 53-04, FIG 4 AND SRM 53-13-3, FIG 1, SHEET 5 AND SRM 51-30-05, PG 12, PARA 7B. APPLIED ID TAG IAW DPS 900-5-1 NR4.  WEIGHT 107G SCALE H9573, CAL DUE 10 SEP 11. P-138 REQUIRED INSPECTION COMPLETED.
